# SDR AU000912

- Difficulty date: July 6, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 604201011
- Condition: Failed
- Location: Nose/Tail Ldng
- Component: Nose/Tail Ldng
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR OLEO OVER EXTENDED ALLOWING TORQUE LINKS TO INVERT.  CAUSED BY OLEO UPPER BEARING LOOSENING FROM PISTON BARREL.  (X)
